# SDR ASOA200901299

- Difficulty date: November 13, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 19,497 hours, 16,579 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AT RBL36.20 BELOW WL120.43, APPROX 3" CRACK FOUND. MARKED ON ACFT.  REMOVED PAINT ON FWD SIDE OF REAR PRESSURE BULKHEAD AT APPROX FS 621.0  AND RBL36.20 BELOW WL120.43 AS MARKED.  VISUALLY INSPECTED AREA AND FOUND APPROX 3" LONG PREVIOUSLY BLENDED AREA.  PERFORMED DYE PENETRANT INSP AND EDDY CURRENT IAW NDTM PART 6 & 8, 51-20-06, 51-20-08, NO DEFECTS NOTED. DUE TO THE CHANGE IN THICKNESS OF BLENDED AREA IRRELEVANT INDICATIONS WHERE NOTED DURING EDDY CURRENT INSP.   PERFORMED THICKNESS CHECK OF BLENDED AREA.
